# SDR DALA13039873138

- Difficulty date: July 10, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,312 hours, 16,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN BETWEEN FR 12 AND FR 13 AND 33" ABOVE OF LT SIDE STRINGER. DENT LOC ON EXTERNAL FUSELAGE SKIN BETWEEN FR 12 AND FR 13 AND 33" ABOVE OF LT SIDE STRINGER EVALUATED AND FOUND WITHIN LIMITS IAW SRM A319 53-11-11, PARA 4.B FIG 104 DIAGRAM 102 PAGES 127-130.
